# SDR SWIA202055762

- Difficulty date: December 3, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLIGHT SPOILER I/B HINGE BOLT STOP ANGLE HAS CORRODED HARDWARE BOLTS. ( QTY 2 )   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACE CORRODED HARDWARE ON L/H WING FLIGHT SPOLIER BOLT STOP ANGLE IAW CRJ 200 AMM 27-64-01-869-001.
